MathSciNet Relay Station
MathSciNet bibliographic data
MR993749 60F05 (60G50)
Finkelstein, Mark; Tucker, Howard G. A necessary and sufficient condition for convergence in law of random sums of random variables under nonrandom centering. Proc. Amer. Math. Soc. 107 (1989), no. 4, 1061–1070.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement